Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 6, Pages 851–860 (Mi mz1903)  

On the algebraic structure of functional matrices of special form

W. V. Zudilin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Algebraic properties of functional matrices arising in the construction of graded Padé approximations are established. This construction plays an important role in the theory of transcendental numbers.

DOI: https://doi.org/10.4213/mzm1903

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:6, 642–648

Bibliographic databases:

UDC: 511.36+512.643.8
Received: 17.05.1996

Citation: W. V. Zudilin, “On the algebraic structure of functional matrices of special form”, Mat. Zametki, 60:6 (1996), 851–860; Math. Notes, 60:6 (1996), 642–648

Citation in format AMSBIB
\Bibitem{Zud96}
\by W.~V.~Zudilin
\paper On the algebraic structure of functional matrices of special form
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 6
\pages 851--860
\mathnet{http://mi.mathnet.ru/mz1903}
\crossref{https://doi.org/10.4213/mzm1903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619973}
\zmath{https://zbmath.org/?q=an:0901.41012}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 6
\pages 642--648
\crossref{https://doi.org/10.1007/BF02305156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1903
  • https://doi.org/10.4213/mzm1903
  • http://mi.mathnet.ru/eng/mz/v60/i6/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:94
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021